What are the treatment for side effects of drug decadron?
The side effects are dizziness,head ache,heart burn,blurring of vision,chest pain,rashes on the skin,etc
Asked by Arnulfo Unger 6 months ago.
Decadron is potent stuff, not ever used casually. You have to sort out the symptoms of what they are treating from those caused by decadron. They often will put a patient on Proton Pump inhibitors to hopefully help protect the stomach. ( I don't think they work) You may need a med for hypertension, med to treat steroid induced Diabetes, surgery to remove the steroid caused cataracts, anti- psychotics, on and on. There is quite a list of side effects of steroids. The heart burn is probably related. The visual blurring may be . ( get your blood sugar checked-- sudden changes in your Rx are common with Diabetes) The rashes almost certainly are. The best way to decrease these is of course to get off Decadron. Otherwise, they just treat the symptoms. Answered by Pennie Simmes 6 months ago.
I use Pepto Bismol Answered by Leon Gaiter 6 months ago.
Decadron side effects?
I'm 13 and recently I have undergone back surgery, due to a tumor they found on my lower back. To reduce inflammation, they put me on decadron. They also put me on morphine every 2 hours.It's been 1 week since I have been discharged from the hospital, and I have noticed many side effects. I have an...
Asked by Yen Quiterio 6 months ago.
I'm 13 and recently I have undergone back surgery, due to a tumor they found on my lower back. To reduce inflammation, they put me on decadron. They also put me on morphine every 2 hours. It's been 1 week since I have been discharged from the hospital, and I have noticed many side effects. I have an increased appetite, I can't stop eating. A case of acne has appeared on my back, chest, and face. My bones also hurt sometimes, and I get serious headaches. When do these side effects stop? And are they because of the decadron? How can I clear up my case of acne? Would it be safe to use acne medication on it, even though it's the decadron that caused it? I normally have a clear face (I know, unbelievable for a 13 year old :P) thanks! Answered by Magaly Strothers 6 months ago.
Decadron does cause most of those, if not all. I don't know all of the side effects, but I do know that it causes me to break out, even though I do have a clear face. As soon as I was off the decadron my face would turn bright red for a couple days. Steroids do have a tendency to increase appetites. The only other things that I have experienced with decadron is that it would start my period and once it made me feel dizzy enough that I couldn't stand up for a while. It probably took me a week before I felt more normal. I don't know about the others but I would definitely ask either your doctor or just call a pharmacist and tell them what you are taking and they should be able to answer your questions. Hope that helps, feel better! Answered by Rosetta Utsey 6 months ago.
Decadron enhanced your metabolic rate, so your appetite increased. For other side effects check with your doctor. Side effects will disappear as soon as you stop decadron Answered by Aracely Xia 6 months ago.
Do you know anyone who takes Decadron?
My mom has lung cancer and it metastised to her brain...they gave her this steroid called Decadron..well now shes coming off of it and she is so tired she can't hold her head up and she sleeps all the time. I want to know if this is normal...I searched it and all i could find was side effects from taking it,...
Asked by Terina Freudiger 6 months ago.
My mom has lung cancer and it metastised to her brain...they gave her this steroid called Decadron..well now shes coming off of it and she is so tired she can't hold her head up and she sleeps all the time. I want to know if this is normal...I searched it and all i could find was side effects from taking it, not what happens when you stop taking it. Answered by Rosaria Bellazer 6 months ago.
Yes, I took Decadron during brain cancer. When I was on it, I could never fall asleep when I wanted. It kept me awake and gave me more energy. Then when I got off it, I was so tired. [Like cancer patiants should be.] She might just be tired because cancer takes a lot out of people. You can try to get her to eat and drink more healthy sugers [ like juices and fruits] and protein. [Almonds are very good for cancer. ] To give her energy. But I think it's normal. You can also try to get her up and about more, and to stay social with people. [I thought family and friends were a good energy boost] Take care. Answered by Barrett Muckenfuss 6 months ago.
My first husband took it when he was doing chemo. He took it for a few days before. He actually felt good with it. He never took it for long periods of time though. You might ask the oncologist about the side effects of going off it. Sounds like she was on it a long time Answered by Oliva Perrucci 6 months ago.
If i am taking methadone can i take decadron&depomedrol?
what i want to know if i am taking methadone can i take decadron & depomedrol
Asked by Marta Duncanson 6 months ago.
I don't see why not. decadron&depomedrol is an anti-inflamitory like tylenol except you inject it, as I am sure you know. But they put tylenol with oxycodone to make percocet. Edit: it is an intramuscular injection not IV. So don't IV it! Answered by Tanesha Bristow 6 months ago.
Hi. You really need to seek professional assistance when it comes to detoxing from any drug. If you taper too fast? You may very well end up relapsing,which wouldn't be good at all. Again,I suggest you seek professional help to help you taper the right way. Hope this helps. Take care. Answered by Cara Clem 6 months ago.
They will not have much of an effect on you, except that this will be the beginning of a slide back into addiction. No competent physician would prescribe either of those meds to a patient with a history of abuse. Answered by Carola Charan 6 months ago.
I tested positive for cocaine and only had decadron and amoxycilin from the hospital. Is this possible?
Asked by Ardith Meilleur 6 months ago.
Dexamethasone (Decadron) and Amoxicillin would not cause you to test positive for cocaine, there structure is much too different between cocaine or its metabolite benzoylecgonine to produce a false positive. However, the doctor could have used cocaine as a topical anesthetic (yes, it sounds weird but cocaine is actually a schedule 2 drug that can be prescribed by doctors). If you had any procedures done and they used a cocaine based anesthetic then it could produce positive drug test results up to about 48 hours after the application. Answered by Eura Leins 6 months ago.